Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1984, Issue 346

Issues

Global behaviour of solution branches for some Neumann problems depending on one or several parameters.

Renate Schaaf
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1984.346.1

About the article

Published Online: 2009-12-09

Published in Print: 1984-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1984, Issue 346, Pages 1–31, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1984.346.1.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tohru Tsujikawa, Kousuke Kuto, Yasuhito Miyamoto, and Hirofumi Izuhara
Discrete and Continuous Dynamical Systems - Series S, 2015, Volume 8, Number 5, Page 1023
[2]
J. Villadelprat
Applied Mathematics and Computation, 2010, Volume 216, Number 7, Page 1956
[3]
Bettina E. Schmidt
Nonlinear Analysis: Theory, Methods & Applications, 1997, Volume 30, Number 6, Page 3645
[4]
S. Luckhaus and Songmu Zheng
Nonlinear Analysis: Theory, Methods & Applications, 1994, Volume 22, Number 2, Page 129
[5]
Takashi Suzuki and Souhei Tasaki
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 3-4, Page 1329
[6]
Duo Wang
Nonlinear Analysis: Theory, Methods & Applications, 1987, Volume 11, Number 9, Page 1029
[7]
Yanyan Zhang
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 5-6, Page 1425
[8]
Peter W. Bates and Paul C. Fife
Physica D: Nonlinear Phenomena, 1990, Volume 43, Number 2-3, Page 335
[9]
B. Kawohl and L. A. Peletier
Mathematische Zeitschrift, 1989, Volume 202, Number 2, Page 207
[10]
Haihua Liang and Yulin Zhao
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 11, Page 5655
[11]

Comments (0)

Please log in or register to comment.
Log in